# SDR AWXA200400480

- Difficulty date: April 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65468131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK EXFOLIATION CORROSION AND A 1 INCH CRACK WAS FOUND ON SEAT TRACK BS 420 TO BS 425, RBL 45. MAINTENANCE REMOVED DAMAGED SECTION OF SEAT TRACK FROM BS 380 TO BS 480, RBL 45; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK PER DWG 65-46813; INSTALLED REPAIR PART IAW B737-300 SRM 53-30-52, FIG. 1.
